# SDR UALA2012020800762

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 54,448 hours, 20,303 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517313
- Part serial: 2233
- Condition: Failed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EVACUATION SLIDE FAILS EMERGENCY LIGHT TEST.  TESTS GOOD WITH DUMMY TEST PLUG.  REPLACED DOOR NR 2 RIGHT EVAC SLIDE PER AMM.
